# SDR LR7A0060

- Difficulty date: June 3, 2000
- Submitted: June 12, 2000
- Operation: Air carrier
- Aircraft: N402LC
- Make and model: Lkheed 382G
- Aircraft serial: 4698
- Aircraft time: 20,143 hours, 11,692 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C2 INSPECTION PER JOB CARD HC3611, FOUND LT MLG FS 457 UPPER SUPPORT BEAM CRACKED AND FASTENER HEADS MISSING AT WL 200, LBL 63.  REPAIRED IAW SRM SMP 583-53-40-36, 53-40-51-60 AND 51-70.  NR 26479.
